Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 43, NWS Austin/San Antonio, TX

September 13, 2009Lee County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 13, 2009, 1:12 AM CDT for Lee County, Texas. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2009, 1:12 AM CDT (06:12 UTC)
Expired
Sep 13, 2009, 8:15 AM CDT
In force
7 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Lee County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 3:45 AM CDTFLOOD1 N Lexington, TXCOUNTRY ROAD 320 NEAR LEXINGTON, NEARLY IMPASSABLE DUE TO STANDING WATER.
Sep 13, 3:45 AM CDTFLASH FLOOD6 N Giddings, TXINTERSECTION OF HIGHWAY 21 AND HIGHWAY 77. STANDING WATER AT STOP SIGNS AND RUSHING WATER THROUGH UNDERPASS. NEARLY IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 153 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 130612
FFWEWX
TXC287-130915-
/O.NEW.KEWX.FF.W.0043.090913T0612Z-090913T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
112 AM CDT SUN SEP 13 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEE COUNTY...

* UNTIL 415 AM CDT.

* AT 109 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES OF 2 TO 4 INCHES OVER THE LAST HOUR BY RADAR.
  FLASH FLOODING WILL OCCUR FROM SLOW MOVING SHOWERS AND 
  THUNDERSTORMS OVER LEE COUNTY.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TANGLEWOOD...LEXINGTON...FEDOR AND DIME BOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
      3026 9709 3041 9733 3046 9716 3057 9697
      3053 9691 3047 9690 3038 9677 3033 9675
      3031 9666 3029 9665

$$
4 follow-up statements
000 
WGUS74 KEWX 130739
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 AM CDT SUN SEP 13 2009

TXC287-130915-
/O.CON.KEWX.FF.W.0043.000000T0000Z-090913T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
239 AM CDT SUN SEP 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR LEE
COUNTY...

AT 226 AM CDT...SHOWERS AND THUNDERSTORM PRODUCING VERY HEAVY RAIN 
OF 4 TO 8 INCHES PRODUCING FLASH FLOODING.  THE HEAVIEST RAINS WERE 
INDICATED BETWEEN FEDOR...GIDDINGS...LINCOLN...ESPECIALLY
ALONG FM 1624...HIGHWAY 77 AND 21 BETWEEN THESE TOWNS.    

LOCATIONS IN THE WARNING AREA INCLUDE TANGLEWOOD...LEXINGTON...DIME 
BOX...LINCOLN...GIDDINGS AND FEDOR.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
MIDDLE YEGUA CREEK...ELM CREEK...YEGUA REEK AND WEST YEGUA 
CREEK.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.

&&

LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
      3026 9709 3041 9733 3046 9716 3057 9697
      3053 9691 3047 9690 3038 9677 3033 9675
      3031 9666 3029 9665

$$
000 
WGUS74 KEWX 130806
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
306 AM CDT SUN SEP 13 2009

TXC287-130915-
/O.CON.KEWX.FF.W.0043.000000T0000Z-090913T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
306 AM CDT SUN SEP 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR LEE
COUNTY...

AT 300 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SHOWERS AND THUNDERSTORM PRODUCING VERY HEAVY RAIN OF 4 TO 8 
INCHES OVER CENTRAL LEE COUNTY...ESPECIALLY BETWEEN FEDOR...GIDDINGS 
AND DIME BOX.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WALLEYE CREEK...EAST YEGUA CREEK...MIDDLE YEGUA CREEK...SHAW
BRANCH...INDIAN CAMP BRANCH...BRUSHY CREEK...NAILS CREEK...FLAT ROCK
CREEK...LITTLE HICKORY CREEK...RABBS CREEK...SMALL GREENS CREEK...
DEAD MANS HOLE CREEK...ELM CREEK...CUMMINS CREEK...PIN OAK CREEK...
WATER HOLE BRANCH...GREEN CREEK...SANDY CREEK...BULLFROG CREEK...
HICKORY CREEK...TURKEY CREEK...PUCKER SPRINGS BRANCH...ALLEN CREEK...
BUSH BRANCH...COPPERAS CREEK...ROUSE BRANCH...CROSS CREEK...CAMP
BRANCH...WILLIE BRANCH...CEDAR CREEK...YEGUA CREEK...WEST YEGUA
CREEK...BLUFF CREEK...LONG BRANCH...GUM SPRING BRANCH AND BLUE BUCK
CREEK.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.

&&

LAT...LON 3033 9675 3028 9672 3024 9675 3015 9682
      3010 9699 3026 9709 3039 9720 3046 9716
      3057 9697 3053 9691 3047 9690 3038 9677

$$
000 
WGUS54 KEWX 130903
FFWEWX
TXC287-131315-
/O.EXT.KEWX.FF.W.0043.000000T0000Z-090913T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CDT SUN SEP 13 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  LEE COUNTY...

* UNTIL 815 AM CDT.

* AT 350 AM CDT...SHOWERS AND THUNDERSTORMS WERE SLOWLY DIMINISHING
  OVER LEE COUNTY...HOWEVER ADDITIONAL RUN OFF AND FLASH FLOODING
  TO CONTINUE.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDOR... 
  LEXINGTON...GIDDINGS...LINCOLN AND DIME BOX.

ESTIMATED HEAVY RAINFALL OF 4 TO 8 INCHES OVER PARTS OF CENTRAL LEE 
COUNTRY WILL CONTINUE TO RUN OFF AND CAUSE FLASH FLOODING. MANY ROADS
WILL HAVE STANDING WATER OVER CENTRAL LEE COUNTRY BETWEEN 
FEDOR...GIDDINGS...LEXINGTON AND DIME BOX.  COUNTY ROAD 320 NEAR 
LEXINGTON IS NEARLY IMPASSABLE. THE INTERSECTION OF HIGHWAYS 77 AND 
21 HAS WATER RUSHING THROUGH THE UNDERPASS.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WALLEYE CREEK...EAST YEGUA CREEK...MIDDLE YEGUA CREEK...SHAW
BRANCH...INDIAN CAMP BRANCH...BRUSHY CREEK...NAILS CREEK...FLAT ROCK
CREEK...LITTLE HICKORY CREEK...RABBS CREEK...SMALL GREENS CREEK...
DEAD MANS HOLE CREEK...ELM CREEK...CUMMINS CREEK...PIN OAK CREEK...
WATER HOLE BRANCH...GREEN CREEK...SANDY CREEK...BULLFROG CREEK...
HICKORY CREEK...PUCKER SPRINGS BRANCH...ALLEN CREEK...BUSH BRANCH...
COPPERAS CREEK...ROUSE BRANCH...CROSS CREEK...CAMP BRANCH...WILLIE
BRANCH...CEDAR CREEK...YEGUA CREEK...WEST YEGUA CREEK...BLUFF
CREEK...LONG BRANCH...GUM SPRING BRANCH...BLUE BUCK CREEK AND TURKEY
CREEK.

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.

&&

LAT...LON 3033 9675 3028 9672 3024 9675 3015 9682
      3010 9699 3026 9709 3039 9720 3046 9716
      3057 9697 3053 9691 3047 9690 3038 9677

$$
000 
WGUS74 KEWX 131207
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
707 AM CDT SUN SEP 13 2009

TXC287-131315-
/O.CON.KEWX.FF.W.0043.000000T0000Z-090913T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
707 AM CDT SUN SEP 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR LEE
COUNTY...

AT 704 AM CDT...SHOWERS AND THUNDERSTORMS HAVE ENDED AND MOVED WELL 
TO THE EAST OF LEE COUNTY.  HOWEVER RUN OFF FROM HEAVY RAINS EARLY 
THIS MORNING WILL CONTINUE AND THEREFORE THE FLASH FLOOD WARNING 
REMAINS IN EFFECT. 

LOCATIONS IN THE WARNING AREA INCLUDE TANGLEWOOD...LEXINGTON... 
LINCOLN...GIDDINGS AND DIME BOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
WALLEYE CREEK...EAST YEGUA CREEK...MIDDLE YEGUA CREEK...SHAW
BRANCH...INDIAN CAMP BRANCH...BRUSHY CREEK...NAILS CREEK...FLAT ROCK
CREEK...LITTLE HICKORY CREEK...RABBS CREEK...SMALL GREENS CREEK...
DEAD MANS HOLE CREEK...ELM CREEK...CUMMINS CREEK...PIN OAK CREEK...
WATER HOLE BRANCH...GREEN CREEK...SANDY CREEK...BULLFROG CREEK...
HICKORY CREEK...PUCKER SPRINGS BRANCH...ALLEN CREEK...BUSH BRANCH...
COPPERAS CREEK...ROUSE BRANCH...CROSS CREEK...CAMP BRANCH...WILLIE
BRANCH...CEDAR CREEK...YEGUA CREEK...WEST YEGUA CREEK...BLUFF
CREEK...LONG BRANCH...GUM SPRING BRANCH...BLUE BUCK CREEK AND TURKEY
CREEK.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.

&&

LAT...LON 3033 9675 3028 9672 3024 9675 3015 9682
      3010 9699 3026 9709 3039 9720 3046 9716
      3057 9697 3053 9691 3047 9690 3038 9677

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:09 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 13, 12:09 AM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 AM CDT SUN SEP 13 2009

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
IFR CIGS COULD DETERIORATE TO LIFR/VLIFR TOWARD DAYBREAK AROUND
AUS, BUT POSSIBLE SHOWERS WILL ALSO MAKE IT HARDER FOR THE VERY
LOW CLOUDS AND DENSE FOG TO DEVELOP. DRIER NORTH WINDS IN THE
LOWER 5-10 KFT SHOULD HELP HOLD UP THE CIGS IN THE DRT AND SAT
AREA WITH BRIEF IFR CIGS AROUND SAT AND BRIEF MVFR CIGS AT DRT.
MORE SCT CONVECTION SHOULD FORM AFTER 15Z, THEN DIMINISH FROM WEST
TO EAST LATE IN THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 743 PM CDT SAT SEP 12 2009/

UPDATE...
UPDATE FOR NEW FLASH FLOOD WATCH AND TWEAKS TO POP/WX/QPF.

DISCUSSION...
WILL ISSUE A NEW FLASH FLOOD WATCH THROUGH 7 PM CDT SUNDAY...BUT
EXCLUDE SOME OF THE WESTERN COUNTIES THAT WERE IN THE PREVIOUS
WATCH GIVEN DRY AIR MOVING IN UNDER THE UPPER LOW AND DECREASING
PWATS (1.68 IN. 00Z KDRT). ALSO INCREASED QPF GRIDS THROUGH SUNDAY
AND DROPPED MENTION OF THUNDER OVER MUCH OF THE CWFA TONIGHT.

PREV DISCUSSION... /ISSUED 218 PM CDT SAT SEP 12 2009/

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL
BEGIN TO DIMINISH THIS EVENING AS AFTERNOON HEATING WANES. COULD
SEE SOME FAIRLY HEAVY CONVECTION ALONG THE ESCARPMENT RIGHT UP
TO AROUND SUNSET. WILL LET CURRENT FLASH FLOOD WATCH EXPIRE AT
7 PM. THE UPPER LOW CENTER CURRENTLY NEAR LLANO WILL MIGRATE
SLOWLY NORTHWEST INTO THE BIG COUNTRY OF WEST CENTRAL TEXAS
SUNDAY..WHILE IMPULSES ON THE BACKSIDE OF THE LOW KEEP IT
FROM FILLING (WEAKENING) AND PULLING NORTH. THUS..ANOTHER
ROUND OF DAYTIME SHOWERS AND STORMS SUNDAY..BUT PROBABLY NOT
AS HEAVY DUE TO A LOSS OF LOW LEVEL UPSLOPE FLOW ALONG THE
ESCARPMENT. THE UPPER TROUGH WILL BEGIN TO FILL AND SHIFT EAST ON
MONDAY WITH RAIN CHANCES DIMINISHING FROM THE WEST. DRIER
AND STABLE NORTH TO NORTHWEST FLOW ALOFT WILL DOMINATE THE REGION
TUESDAY THROUGH THURSDAY WITH WARM AFTERNOONS AND COOL NIGHTS.
BY FRIDAY A WEAK RIDGE WILL BUILD ALOFT WITH PACIFIC MOISTURE
STARTING TO BE TAPPED. GULF MOISTURE HOWEVER WILL BE LIMITED
AS A WEAK SURFACE RIDGE OF HIGH PRESSURE DOMINATES SOUTH TEXAS
AND THE WESTERN GULF THROUGH NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  79  68  83  66 /  70  60  20  20  10
AUSTIN BERGSTROM INTL AIRPORT  70  80  69  86  64 /  60  60  20  20  10
NEW BRAUNFELS MUNI AIRPORT     69  81  68  85  65 /  50  40  20  20  10
BURNET MUNI AIRPORT            67  78  65  79  64 /  80  60  20  20  10
DEL RIO INTL AIRPORT           68  85  70  91  67 /  10  20  -   -   -
GEORGETOWN MUNI AIRPORT        69  78  66  81  65 /  80  60  20  20  10
HONDO MUNI AIRPORT             67  85  67  85  64 /  30  30  -   10  10
SAN MARCOS MUNI AIRPORT        68  80  67  84  65 /  50  50  20  20  10
LA GRANGE - FAYETTE REGIONAL   71  83  72  85  67 /  50  60  20  30  10
SAN ANTONIO INTL AIRPORT       69  82  69  86  67 /  40  40  20  10  10
STINSON MUNI AIRPORT           70  84  70  86  67 /  40  40  -   10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING
COUNTIES: BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE
WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...KERR...LAVACA...LEE...LLANO...TRAVIS...WILLIAMSON...
WILSON.

&&

11/18
Hazardous weather outlook, Sep 12, 3:38 AM CDT, 21 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 AM CDT SAT SEP 12 2009

TXZ183-184-202-217-218-228-131000-
VAL VERDE-EDWARDS-KINNEY-MAVERICK-ZAVALA-DIMMIT-
338 AM CDT SAT SEP 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
DEEP TROPICAL MOISTURE AND A SLOW MOVING UPPER LOW WILL RESULT IN
SCATTERED SHOWERS AND THUNDERSTORMS INTO THIS EVENING. LOCALLY HEAVY
RAIN CAN BE EXPECTED WITH ISOLATED RAINFALL TOTALS OF 2 TO 3
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171>173-185>194-203>209-219>225-131000-
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
338 AM CDT SAT SEP 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. DEEP
TROPICAL MOISTURE AND A SLOW MOVING UPPER LOW WILL RESULT IN
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. HEAVY RAIN WILL
CAB BE EXPECTED WITH TOTALS OF 3 TO 5 INCHES OR MORE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY WILL PRODUCE LOCALLY
HEAVY RAINFALL OF 2 TO 3 INCHES. OTHERWISE NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 12, 8:41 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT SAT SEP 12 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0839 PM     FLASH FLOOD      HALLETTSVILLE           29.44N  96.94W
09/12/2009                   LAVACA             TX   SCHOOL OFFICIAL

            CROCKETT STREET CLOSED IN HALLETTSVILLE DUE TO
            FLOODING.

&&

EVENT NUMBER EWX0900091

CJM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 7:41 PM CDTRiver Flood WarningEWXFrio8 hr
Sep 12, 8:00 PM CDTFlash Flood WatchEWXBastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 15 more19 hr
Sep 12, 8:12 PM CDTAreal Flood AdvisoryEWXFayette, Lavaca3 hr
Sep 12, 8:36 PM CDTFlash Flood WarningEWXFayette, Lavaca3 hr
Sep 12, 9:37 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Sep 12, 10:12 PM CDTAreal Flood AdvisoryEWXAtascosa2 hr
Sep 12, 11:30 PM CDTFlash Flood WarningEWXLavaca4 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.